# SDR ZZDA2011983

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOOR OPEN MESSAGE ON FINAL APPROACH.  REMOVED AND REPLACED RT MLG DOOR ACTUATOR.  REMOVED AND REPLACED LT AND RT MLG DOOR TORQUE TUBES; LEAK CHECK GOOD.  ACCOMPLISHED ALL ADJUSTMENTS; TEST AND OPERATIONAL CHECKS REF AMM 32-34.
